Is there anything I can do to help an irregular menstrual cycle become regular? It has been almost a year since I last received a Depo-Provera shot. I have had one cycle about 7months after getting my last shot (which was very heavy). Then after I had 2 m
Many . Many women do not start ovulating until 10 months after stopping depo injections. If you are not ovulating regularly, then you will not have a period. Since it has been a year, it is a good idea to see your doctor to investigate the ongoing mentral cycle irregularity by way of pelvic exam. There is nothing you can do, short of taking hormone therapy (like birth control pills) to regulate you cycle, if you are trying to get pregnant. However if you are interested in getting pregnant, you should see your doctor about prenatal care and supplements to help prepare your body for pregnancy.
I am currently on the Depo-Provera shot, I only had 1 shot but as a side affect I'm having an irregular menstrual cycle. Will my cycle stay that way?
No. No. Typically it should become regular and likely stop with additional injections. Read more...